home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 6, Midol Menstrual Symptom Relief Tablets Acetaminophen, 40 ct
slide 2 of 6, Midol Menstrual Symptom Relief Tablets Acetaminophen, 40 ct
slide 3 of 6, Midol Menstrual Symptom Relief Tablets Acetaminophen, 40 ct
slide 4 of 6, Midol Menstrual Symptom Relief Tablets Acetaminophen, 40 ct
slide 5 of 6, Midol Menstrual Symptom Relief Tablets Acetaminophen, 40 ct
slide 6 of 6, Midol Menstrual Symptom Relief Tablets Acetaminophen, 40 ct
Midol

Midol Menstrual Symptom Relief Tablets Acetaminophen

Midol Complete Menstrual Pain Relief Caplets with Acetaminophen for Menstrual Symptom Relief provide up to six hours of PMS and period cramps relief to help you feel better and stay active during and right before your menstrual cycle. Available in convenient and easy to take caplets, Midol Complete contains acetaminophen with caffeine and pyrilamine maleate, combining a pain reliever, diuretic and antihistamine to effectively relieve period cramps, headache, backache, muscle ache, bloating, fatigue and water weight gain. These powerful menstrual cramp relief caplets are recommended for adults and children 12 years and older. Use as directed. Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day.•Suggested Age: 12 Years and Up•Health Facts: Contains Acetaminophen, Contains Caffeine•Active Ingredient Strength Value: 500 Milligrams•Product Warning: Contains Acetaminophen•Product Form: Caplet•Primary Active Ingredient: Acetaminophen•Package Quantity: 40

Ingredients

Active ingredients (in each caplet) u00a0Acetaminophen 500 mg Caffeine 60 mgPyrilamine maleate 15 mgInactive ingredients carnauba wax, croscarmellose sodium, FD&C blue #2 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, pregelatinized starch, propylene glycol, shellac, titanium dioxide, triacetin